MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-312
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the fork on the inserter broke and remained in the patient.
 
Additional Manufacturer Narrative
Alleged failure: last wednesday we had a similar occurrence with an iconix 1tt inserter tip breaking off and lodging in the pilot hole.The implant stayed put and the suture slid just fine.I am going to send the broken inserter for your records as soon as possible.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) movement of guide out of orientation to pilot hole, or 3) use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
 
Event or Problem Description

Brand Name
ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11496037
Report Number0002936485-2021-00144
Device Sequence Number2869916
Product Code MBI
UDI-Device Identifier37613327176927
UDI-Public37613327176927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;